... occur and how long do they last?For instance if a patient is given DEC in the morning and presents with vomiting and dizziness in the evening,can we attribute it ti DEC or should we suspect some other cause.
How much time after administration of Diethyl carbamazine does it take for side effects,if any,to?
Added 14 Nov 2009:
shaneys mom, thank you for answering my question.But what i meant was the anti-filarial drug,DEC,used in Mass Drug Administration programs in endemic areas to eradicate the disease.
jyovk; Did you mean the anti-depressant like Lexapro? If that is what you are talking about then yes that is probably the medication that is affecting you in the afternoon. The side affects will gradually go away. It takes about 30 days for this medication to get into your system fully. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2010 • 3 answers
Posted 15 May 2013 • 2 answers
Posted 8 Jul 2013 • 1 answer
Posted 24 Aug 2013 • 4 answers
Posted 22 Dec 2016 • 3 answers